# SDR ASAA0955798

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 11,287 hours, 3,216 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVLX
- Condition: Inoperative
- Location: Hf Comm
- Part time: 11,287 hours, 3,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO ARINC REPORTS HF NR 1 TRANSMITS NORMALLY BUT ONLY RECEIVES GARBLED NOISE (1 X 1).  HF NR 2 TRANSMIT & RECEIVE NORMAL. SNAG NR 23107048.  CONFIRMED NR 1 HF TRANSCEIVER INOP.  INSTALLED SERVICEABLE HF TRANSCEIVER IN NR 1 POSITION.  PART NUMBER VERIFIED WITH SEAMC.  INSTALLATION PER MM 23 11 21 AND OPS TEST PER MM 23 11 00 NR 1 HF, OPS NORMAL.
